# SDR DALA2024041204365

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 RUDDER LH SIDE AFT OF VERT STAB PANEL 324DL HAS NUMEROUS AREAS OF CHIPPED PAINT EXPOSING COMPOSITE. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON RUDDER LH SIDE AFT EDGE AT RUD STA 229 IAW NB757-200 SRM 55-40-01-2R-1 AND B757-200 SRM 51-70-04-0G. (0288785)
